Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Agrachev - D. Barilari

Sub-Riemannian structures on 3D Lie groups

created by barilari on 10 Mar 2012

[BibTeX]

Published Paper

Inserted: 10 mar 2012
Last Updated: 10 mar 2012

Journal: J. Dynam. Control Systems
Volume: 18
Number: 1
Pages: 21-44
Year: 2012

Abstract:

We give a complete classification of left-invariant sub-Riemannian structures on three-dimensional Lie groups in terms of the basic differential invariants. As a consequence, we explicitly find a sub-Riemannian isometry between the nonisomorphic Lie groups $SL(2)$ and $A^+(R) \times S^1$, where $A^+(R)$ denotes the group of orientation preserving affine maps on the real line.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1